Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2460
Title: Comparison of abelian categories recollements
Authors: Franjou, V.
Pirashvili, T.
First Published: 2004
Citation: Documenta Mathematica, 2004, 9 (1), pp.41-56
ISSN: 1431-0635
Links: http://www.math.uiuc.edu/documenta/vol-09/vol-09-eng.html
http://hdl.handle.net/2381/2460
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.